Hi I have been taking bc for 10 years now. At the beginning I took cilest which piled the weight on. I have been on Yasmin for 7 years and find it very difficult to control my weight. My breasts are a DD which is affecting my back and shoulders I'm not sure if thats just my natural size or if they increased on yasmin because I have been taking it for so long and don't really remember. I am getting married in 5 months time and am just tired of trying to lose weight through healthy eating and exercise and not seeing results. I am strongly considering going off Yasmin altogether. Has anyone got any experience or advice they can share? Thank you
Weight gain is a side effect of birth control pills.Since you have been taking the pills since years it might have caused hormonal disturbances and piling up of weight.
You can be off the pills but then contraceptive effect would not be there so decide accordingly.
Get your Thyroid hormone levels checked as it causes weight issues.
Consider visiting a Gynaecologist who can evaluate you and then advice accordingly.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.